Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

3 weeks after ACDF Developed Horner's syndrome

I i am 3 weeks after ACDF and developed Horner's syndrome..two days ago I felt fine however after eating I started vomitting..since then I feel very nausea and dizziness. Anyone one with similar experience and advice please. Will not see the NS before another 4 weeks. 

advertisement

Comments

  • Ellen625EEllen625 New Jersey, USPosts: 757
    Hi
    Could it be a reaction to your medication? This is serious. Can you call your doctor's office and let them know? Have you tried any otc meds?
    Ellen 
  • Bruce EitmanBruce Eitman Akron, OH, USAPosts: 1,510
    rslgal

    I agree with Ellen, this is serious.  Please call your doctor.

    Bruce

    Read my story at Bruce - My Story
    ACDF C4-C5-C6-C7, and getting better every day
    It has been a process of healing, learning, exercising, and resting - and figuring out when to do which.

  • advertisement
  • Feeling much better. Spoke to the Doctor and need to take things slowly

Sign In or Register to comment.